Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A note on the preceding paper: ``On the location of the roots of certain types of polynomials'' [Trans. Amer. Math. Soc. 24 (1922), no. 3, 163-180; 1501220] by J. L. Walsh


Author: D. R. Curtiss
Journal: Trans. Amer. Math. Soc. 24 (1922), 181-184
MSC: Primary 12D10; Secondary 30C15
DOI: https://doi.org/10.1090/S0002-9947-1922-1501221-2
Original Article: Trans. Amer. Math. Soc. 24 (1922), 163-180.
MathSciNet review: 1501221
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12D10, 30C15

Retrieve articles in all journals with MSC: 12D10, 30C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501221-2
Article copyright: © Copyright 1922 American Mathematical Society